Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 56, NWS Buffalo, NY

July 31, 2015

NWS Buffalo, NY issued this small craft advisory at Jul 31, 2015, 3:40 PM EDT. It took effect at Aug 1, 2015, 10:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jul 31, 2015, 3:40 PM EDT (19:40 UTC)
In effect from
Aug 1, 2015, 10:00 AM EDT
Expired
Aug 1, 2015, 10:39 PM EDT
In force
13 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WHUS71 KBUF 311940
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
340 PM EDT FRI JUL 31 2015

LEZ040-041-010345-
/O.EXT.KBUF.SC.Y.0055.000000T0000Z-150801T0300Z/
/O.NEW.KBUF.SC.Y.0056.150801T1700Z-150802T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
340 PM EDT FRI JUL 31 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 11 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 11 PM EDT SATURDAY.

* WINDS...WEST TO SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-010345-
/O.CON.KBUF.SC.Y.0055.000000T0000Z-150801T0000Z/
/O.NEW.KBUF.SC.Y.0056.150801T1700Z-150802T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
340 PM EDT FRI JUL 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT SATURDAY.

* WINDS...WEST TO SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-010345-
/O.NEW.KBUF.SC.Y.0056.150801T1400Z-150802T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
340 PM EDT FRI JUL 31 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 11 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 11 PM EDT SATURDAY.

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
7 follow-up statements
647 
WHUS71 KBUF 312352
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
752 PM EDT FRI JUL 31 2015

LEZ020-010800-
/O.CAN.KBUF.SC.Y.0055.000000T0000Z-150801T0000Z/
/O.CON.KBUF.SC.Y.0056.150801T1700Z-150802T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
752 PM EDT FRI JUL 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

* WINDS...WEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-010800-
/O.CON.KBUF.SC.Y.0055.000000T0000Z-150801T0300Z/
/O.CON.KBUF.SC.Y.0056.150801T1700Z-150802T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
752 PM EDT FRI JUL 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 11 PM EDT
SATURDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-010800-
/O.CON.KBUF.SC.Y.0056.150801T1400Z-150802T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
752 PM EDT FRI JUL 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 11 PM EDT
SATURDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
543 
WHUS71 KBUF 010242
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1042 PM EDT FRI JUL 31 2015

LEZ040-041-011045-
/O.CAN.KBUF.SC.Y.0055.000000T0000Z-150801T0300Z/
/O.CON.KBUF.SC.Y.0056.150801T1700Z-150802T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1042 PM EDT FRI JUL 31 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 11 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-011045-
/O.CON.KBUF.SC.Y.0056.150801T1700Z-150802T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1042 PM EDT FRI JUL 31 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT
SATURDAY...

* WINDS...WEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-011045-
/O.CON.KBUF.SC.Y.0056.150801T1400Z-150802T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1042 PM EDT FRI JUL 31 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 11 PM EDT
SATURDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
042 
WHUS71 KBUF 010834
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
434 AM EDT SAT AUG 1 2015

LEZ040-041-011700-
/O.CON.KBUF.SC.Y.0056.150801T1700Z-150802T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
434 AM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 PM EDT THIS EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-011700-
/O.CON.KBUF.SC.Y.0056.150801T1700Z-150802T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
434 AM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 8 PM EDT THIS EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-011700-
/O.CON.KBUF.SC.Y.0056.150801T1400Z-150802T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
434 AM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 11 PM EDT THIS EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
882 
WHUS71 KBUF 011131
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
731 AM EDT SAT AUG 1 2015

LEZ040-041-011945-
/O.CON.KBUF.SC.Y.0056.150801T1700Z-150802T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
731 AM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 PM EDT THIS EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-011945-
/O.CON.KBUF.SC.Y.0056.150801T1700Z-150802T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
731 AM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 8 PM EDT THIS EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-011945-
/O.CON.KBUF.SC.Y.0056.150801T1400Z-150802T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
731 AM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
332 
WHUS71 KBUF 011427
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1027 AM EDT SAT AUG 1 2015

LEZ040-041-012230-
/O.CON.KBUF.SC.Y.0056.150801T1700Z-150802T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1027 AM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-012230-
/O.CON.KBUF.SC.Y.0056.150801T1700Z-150802T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1027 AM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-012230-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-150802T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1027 AM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
026 
WHUS71 KBUF 011934
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EDT SAT AUG 1 2015

LEZ040-041-020300-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-150802T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
334 PM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-020000-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-150802T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
334 PM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-020300-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-150802T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
334 PM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
795 
WHUS71 KBUF 020239
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1039 PM EDT SAT AUG 1 2015

LEZ040-041-LOZ043>045-020345-
/O.CAN.KBUF.SC.Y.0056.000000T0000Z-150802T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1039 PM EDT SAT AUG 1 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE SUBSIDED BELOW ADVISORY LEVELS.

$$

SMITH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 31, 3:37 PM EDT, 3 minutes earlier.

Area forecast discussion, Jul 31, 3:37 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
337 PM EDT FRI JUL 31 2015

.SYNOPSIS...
A WEAK TROUGH WILL CROSS THE REGION TONIGHT WITH WIDELY SCATTERED
SHOWERS AND THUNDERSTORMS. WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON AND SUNDAY
AFTERNOON BUT THE VAST MAJORITY OF THE TIME IS EXPECTED TO BE RAIN
FREE. A STRONGER FRONT WILL CROSS THE AREA SUNDAY NIGHT AND MONDAY
WITH A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS. THIS FRONT WILL
USHER IN A MUCH COOLER AIRMASS FOR MUCH OF NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
VISIBLE SATELLITE IMAGERY SHOWING BANDS OF AGITATED CUMULUS ALONG
THE EDGES OF THE ENHANCED SOUTHWEST FLOW OFF LAKE ERIE. THE BAND OF
TOWERING CUMULUS FROM NEAR NIAGARA FALLS TO HAMLIN HAS PRODUCED A
FEW SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SO FAR...AND WILL
CONTINUE TO DO SO THROUGH THE LATE AFTERNOON OR EARLY EVENING WHERE
LOW LEVEL CONVERGENCE IS MAXIMIZED. WELL ESTABLISHED STABLE LAKE
SHADOWS WILL KEEP AREAS EAST AND NORTHEAST OF LAKES ERIE AND ONTARIO
SUNNY THROUGH THE EARLY EVENING INCLUDING THE BUFFALO AND WATERTOWN
AREAS.

A WEAK TROUGH WILL CROSS THE REGION TONIGHT. THE STRONGER LARGE
SCALE SUPPORT IN THE FORM OF DPVA AND HEIGHT FALLS WILL REMAIN WELL
NORTH OF THE AREA ACROSS QUEBEC...WITH THE TRAILING LOW LEVEL TROUGH
FEATURING RELATIVELY WEAK CONVERGENCE AND MOISTURE POOLING. THE
LATEST 12Z MODEL GUIDANCE HAS TRENDED WEAKER WITH THIS FEATURE...
AND COMBINED WITH THE LACK OF ANY ORGANIZED UPSTREAM ACTIVITY WAS
COMPELLED TO BACK OFF SOME ON POPS FOR TONIGHT. THE WEAK TROUGH MAY
BRING A FEW WIDELY SCATTERED SHOWERS AND ISOLATED STORMS TO WESTERN
NY AND THE SAINT LAWRENCE VALLEY BY LATER THIS EVENING...THEN
CROSSING THE REST OF THE AREA DURING THE LATE EVENING AND EARLY
OVERNIGHT. GIVEN THE WEAK FORCING AND MARGINAL INSTABILITY EXPECT
ANY STORMS TO REMAIN WEAK...ALTHOUGH A FEW ISOLATED DOWNPOURS ARE
POSSIBLE.

ANY SHOWERS WILL END FROM NORTHWEST TO SOUTHEAST BEFORE DAYBREAK
WITH MOST AREAS SEEING AT LEAST PARTIAL CLEARING BY SATURDAY
MORNING. THE CLEARING WILL BE SHORT LIVED AS ANOTHER WEAK TROUGH
CROSSES THE AREA SATURDAY AFTERNOON. TEMPERATURES WILL BE COOLER
ALOFT ON SATURDAY...AND THE SUBSEQUENT STEEP LOW/MID LEVEL LAPSE
RATES AND SUFFICIENT LOW LEVEL MOISTURE WILL PRODUCE A WIDESPREAD
AREA OF CONGESTED CUMULUS DURING THE LATE MORNING AND AFTERNOON.
MOST AREAS INLAND FROM THE LAKES WILL TREND TOWARDS MOSTLY CLOUDY
SKIES WITH WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
DURING THE AFTERNOON IN RESPONSE TO LAKE BREEZE CONVERGENCE AND WEAK
ASCENT FROM THE APPROACHING MID LEVEL TROUGH. STABLE LAKE SHADOWS
WILL KEEP AREAS EAST OF BOTH LAKES SUNNIER AND DRIER THROUGH AT
LEAST MID AFTERNOON...ALTHOUGH THE APPROACH OF THE MID LEVEL TROUGH
MAY FORCE A SHOWER OR TWO THROUGH THE STABLE LAKE SHADOWS BY LATE
AFTERNOON OR EARLY EVENING.

TEMPERATURES WILL BE A LITTLE COOLER ON SATURDAY WITH 850MB TEMPS
AROUND +11C. EXPECT HIGHS IN THE UPPER 70S TO AROUND 80 AT LOWER
ELEVATIONS AND MID 70S ACROSS HIGHER TERRAIN. IT WILL BECOME BREEZY
AGAIN EAST AND NORTHEAST OF LAKES ERIE AND ONTARIO WITH GUSTS AROUND
30 MPH DURING THE MIDDAY AND AFTERNOON.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
SATURDAY NIGHT A
SHORTWAVE WILL BE PASSING THROUGH THE BASE OF AN UPPER LEVEL
LOW...SHIFTING THE AXIS OF LOWER HEIGHTS EASTWARD. A FEW REMAINING
SHOWERS OR PERHAPS A THUNDERSTORMS WILL BE POSSIBLE EARLY SATURDAY
EVENING...BUT WITH WANING DAYTIME INSTABILITY AND THE RISING HEIGHTS
ALOFT EXPECT THE BULK OF THE NIGHT TO BE DRY.

SUNDAY WILL START DRY AS SOUTHWEST FLOW IS FOUND OVER THE EASTERN
GREAT LAKES REGION...THIS FLOW BETWEEN AN AREA OF HIGH PRESSURE OVER
THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS...AND LOW PRESSURE
NEAR HUDSON BAY. THIS SOUTHWEST FLOW WILL BRING WARMER AIR
NORTHWARD...ALONG WITH A DEGREE OR TWO RISE IN DEWPOINTS. DAYTIME
INSTABILITY MAY TRIGGER A SHOWER OR THUNDERSTORM...ESPECIALLY ON LAKE
BREEZE BOUNDARIES...BUT LACKING A GOOD FORCING MECHANISM DONT EXPECT
TOO MANY STORMS. SUNDAY WILL ALSO BE BREEZY AS AREAS DOWNWIND OF THE
EASTERN GREAT LAKES ON A SOUTHWEST WIND MAY GUST 25 TO 30 MPH
THROUGH THE AFTERNOON HOURS.

SUNDAY NIGHT ANOTHER SHORTWAVE TROUGH WILL ROUND THE LARGE HUDSON
BAY UPPER LEVEL LOW. THIS SHORTWAVE IS A LITTLE MORE POTENT AND LIFT
FROM THIS FEATURE/NEARING OF AN UPPER LEVEL THERMAL GRADIENT AND
BUILDING MOISTURE AHEAD OF A COLD FRONT WILL BRING INCREASE CHANCES
FOR SHOWERS AND THUNDERSTORMS LATE OVERNIGHT SUNDAY...ESPECIALLY
OVER FAR NW AREAS OF THE NIAGARA FRONTIER AND THE SAINT LAWRENCE
VALLEY.

TEMPERATURES WILL REMAIN SEASONABLE THROUGH THIS TIME PERIOD.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
FOR THIS TIME PERIOD THE
LONG RANGE MODELS OF THE GFS/ECMWF ARE IN GOOD AGREEMENT WITH
PLACEMENT OF AN UPPER LEVEL LOW OVER EASTERN CANADA...AND A SECOND
UPPER LEVEL LOW NEAR THE BRITISH COLUMBIA COASTLINE. A RIDGE OF HIGH
PRESSURE WILL BE FOUND BETWEEN THESE TWO UPPER LEVEL LOWS...THOUGH
THE RIDGE WILL LIKELY REMAIN WEAK AND FARTHER WEST ENOUGH TO NOT BE
ABLE TO DISLODGE THE UPPER LEVEL TROUGH OVER EASTERN CANADA. THOUGH
THIS UPPER LEVEL TROUGH WILL RETREAT SOME...ITS GENERAL PRESENCE
WILL SPELL AN EXTENDED PERIOD OF COOL TIME FOR THE NORTHEAST.

MONDAY WILL BE THE LAST OF NEAR-TO SLIGHTLY ABOVE NORMAL DAY
TEMPERATURE WISE AS THE AXIS OF THE UPPER LEVEL TROUGH REMAINS JUST
TO OUR WEST. THROUGH THE DAY THIS AXIS WILL SWING ACROSS THE EASTERN
GREAT LAKES REGION DRIVING A SURFACE COLD FRONT THAT WILL TRIGGER
SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL END FROM WEST TO EAST
THROUGH THE OVERNIGHT HOURS AS THE SURFACE COLD FRONT EVENTUALLY
CLEARS THE REGION. THE GFS IS DEPICTING A FAIR AMOUNT OF INSTABILITY
WITH SBCAPE VALUES EDGING OVER 1000 J/KG OVER THE GENESEE VALLEY AND
FINGER LAKES REGION. A 40 KNOT LLJ PRODUCING LOW LEVEL CONVERGENCE
MAY BE ABLE TO ORGANIZE A FEW OF THESE THUNDERSTORMS INTO STRONG
STORMS.

TUESDAY THROUGH FRIDAY WILL BE COOL WITH CHANCES FOR A RAIN SHOWER
EACH DAY. MULTIPLE VORTICITY MAXIMA ROTATING THROUGH THIS UPPER
LEVEL TROUGH...COMBINED WITH DAY TIME INSTABILITY MAY BRING A FEW
SHOWERS TO THE BUFFALO CWA. WITH LAKE TEMPERATURES NOW IN THE +21 TO
+23C RANGE...AND 850 HPA DROPPING DOWN TO +6 TO +10C...THERE MAY
EVEN BE SOME LAKE ENHANCEMENT TO THESE SHOWERS DOWNWIND OF BOTH
LAKES ERIE AND ONTARIO.

HIGHS TUESDAY THROUGH FRIDAY WILL GENERALLY BE IN THE UPPER 60S TO
LOW-MID 70S...ABOUT 5-10 DEGREES BELOW NORMAL...WHILE OVERNIGHT LOWS
WILL RUN IN THE 50S. SOME WARMING IS POSSIBLE FRIDAY AS THE UPPER
LEVEL LOW RETREATS NORTHWARD SOME AND A WARM FRONT NEARS THE REGION.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SCT-BKN DIURNAL CUMULUS WILL CONTINUE THROUGH THE AFTERNOON HOURS
ACROSS MUCH OF WESTERN NY ALONG AND INLAND FROM THE LAKE BREEZE
BOUNDARIES WITH BASES IN THE 4-6K FOOT RANGE. STABLE LAKE SHADOWS
ENE OF LAKES ERIE AND ONTARIO WILL KEEP THE KBUF AND KART AREAS
MAINLY CLEAR.

WIDELY SCATTERED CONVECTION WILL CONTINUE TO FORM ALONG THE
CONVERGENCE ZONE OVER THE NIAGARA PENINSULA NEAR KIAG. TONIGHT A
WEAK TROUGH WILL CROSS THE AREA WITH WIDELY SCATTERED SHOWERS AND
STORMS MOVING IN A BROKEN LINE FROM NORTHWEST TO SOUTHEAST ACROSS
THE AREA. THE COVERAGE OF THIS ACTIVITY LOOKS TO REMAIN ON THE
SPARSE SIDE...SO FOR NOW HAVE JUST GONE WITH VCSH QUALIFIERS AT THE
TAF SITES. ANY HEAVIER SHOWERS THAT DEVELOP MAY CONTAIN BRIEF/LOCAL
MVFR OR IFR CONDITIONS...BUT VFR WILL PREVAIL THE MAJORITY OF THE
TIME.

ANY SCATTERED CONVECTION WILL END LATE TONIGHT WITH AT LEAST PARTIAL
CLEARING FOR SATURDAY MORNING. EXTENSIVE DIURNAL CUMULUS ARE THEN
EXPECTED TO DEVELOP FROM LATE MORNING THROUGH THE AFTERNOON ON
SATURDAY WITH MOST AREAS GOING BKN BY MIDDAY. STABLE LAKE SHADOWS
WILL KEEP SKIES MORE CLEAR EAST OF BOTH LAKES. WIDELY SCATTERED
SHOWERS AND ISOLATED STORMS WILL DEVELOP DURING THE AFTERNOON MAINLY
ALONG AND INLAND FROM THE LAKE BREEZES...BUT AGAIN COVERAGE SHOULD
REMAIN SPARSE.

OUTLOOK...
SUNDAY AND MONDAY...MAINLY VFR WITH WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS.
TUESDAY...MAINLY VFR WITH A CHANCE OF A FEW LIGHT SHOWERS.
WEDNESDAY...MAINLY VFR WITH A SLIGHT CHANCE OF A LIGHT SHOWER.

&&

.MARINE...
MODERATE SOUTHWESTERLIES WILL CONTINUE INTO THIS EVENING ON LAKE
ERIE BEFORE DIMINISHING OVERNIGHT. ANOTHER WEAK TROUGH AND DECENT
PRESSURE GRADIENT WILL BRING ANOTHER ROUND OF SMALL CRAFT ADVISORY
CONDITIONS ON SATURDAY TO THE EASTERN ENDS OF BOTH LAKES ERIE AND
ONTARIO.

THIS SAME BASIC PATTERN WILL CONTINUE THROUGH THE WEEKEND WITH WINDS
DROPPING OFF SOME SATURDAY NIGHT AND EARLY SUNDAY BEFORE INCREASING
TO NEAR SMALL CRAFT ADVISORY CONDITIONS ON BOTH LAKES LATER SUNDAY.
THE SMALL CRAFT ADVISORY CONDITIONS MAY LAST SUNDAY NIGHT INTO
MONDAY AS A STRONGER COLD FRONT CROSSES THE REGION.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LEZ040-
         041.
         SMALL CRAFT ADVISORY FROM 1 PM TO 11 PM EDT SATURDAY FOR
         LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         LEZ020.
         SMALL CRAFT ADVISORY FROM 1 PM TO 8 PM EDT SATURDAY FOR
         LEZ020.
         SMALL CRAFT ADVISORY FROM 10 AM TO 11 PM EDT SATURDAY
         FOR LOZ043>045.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...HITCHCOCK
MARINE...HITCHCOCK
Hazardous weather outlook, Jul 31, 5:17 AM EDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EDT FRI JUL 31 2015

NYZ001>008-010>014-019>021-085-010930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EDT FRI JUL 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-010930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EDT FRI JUL 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 4:07 AM EDTSmall Craft AdvisoryBUF19 hr

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.